Citation: | Equilibriums' linear stability of a diffusive model of pioneer and climax species interaction[J]. Journal of South China Normal University (Natural Science Edition), 2014, 46(6): 16-22. |
[1] W.E. Ricker, Stock and recruitment[J],
{ J. Fish. Res. Board Can,} 1954, {\bf 11:}559-623. [2] J.E. Franke, A.A. Yakubu, Pioneer exclusion in a one-hump discrete pioneer-climax competing system[J],, {J.Math . Biol,}1994, {\bf 32:} 771-787. [3]J.R. Buchanan, Asymptotic behavior of two interacting pioneer-climax species[J]. {Fields 1nst.comm,} 1999, {\bf 21:}51-63. [4]J.F. Selgrade, G. Namkong, Stable periodic behavior in a pioneer-climax models[J]. { Nature. Resource Modeling,}1990, {\bf 4:}215-227. [5] S. Summer, Hopf bifurcation in pioneer-climax species models[J]. { Math. Biosci,}1996,{\bf 137:} 1-24. [6] S. Summer, Stable periodic behavior in pioneer-climax competing species models with constant rate forcing[J]. { Nature. Resource Modeling, }1998, {\bf 11:} 155-171. [7] J.X. Liu, J.J. Wei, Bifurcation analysis of a diffusive model of pioneer and climax species interaction[J]. {Advance in Difference Equation,} 2001,{\bf 24:} 11-52. [8] J. Robert Buchanan, Turning instability in pioneer-climax species interactions[J]. { Math. Biosci,} 2005,{\bf 194:} 126-199. [9] 马知恩, 周义仓, 常微分方程定性与稳定性方法[M]. 北京:科学出版社, 2004. [10] N. Shigesada, K. Kawasaki, Biology Invasions: Theory and Practice[M]. { Oxford University Press}, Oxford, 1997. [11] {J.D. Murray, Mathematical Biology: I and II[M]. Spriner-Verlag, New York, 2002.}
[1] W.E. Ricker, Stock and recruitment[J],
{ J. Fish. Res. Board Can,} 1954, {\bf 11:}559-623. [2] J.E. Franke, A.A. Yakubu, Pioneer exclusion in a one-hump discrete pioneer-climax competing system[J],, {J.Math . Biol,}1994, {\bf 32:} 771-787. [3]J.R. Buchanan, Asymptotic behavior of two interacting pioneer-climax species[J]. {Fields 1nst.comm,} 1999, {\bf 21:}51-63. [4]J.F. Selgrade, G. Namkong, Stable periodic behavior in a pioneer-climax models[J]. { Nature. Resource Modeling,}1990, {\bf 4:}215-227. [5] S. Summer, Hopf bifurcation in pioneer-climax species models[J]. { Math. Biosci,}1996,{\bf 137:} 1-24. [6] S. Summer, Stable periodic behavior in pioneer-climax competing species models with constant rate forcing[J]. { Nature. Resource Modeling, }1998, {\bf 11:} 155-171. [7] J.X. Liu, J.J. Wei, Bifurcation analysis of a diffusive model of pioneer and climax species interaction[J]. {Advance in Difference Equation,} 2001,{\bf 24:} 11-52. [8] J. Robert Buchanan, Turning instability in pioneer-climax species interactions[J]. { Math. Biosci,} 2005,{\bf 194:} 126-199. [9] 马知恩, 周义仓, 常微分方程定性与稳定性方法[M]. 北京:科学出版社, 2004. [10] N. Shigesada, K. Kawasaki, Biology Invasions: Theory and Practice[M]. { Oxford University Press}, Oxford, 1997. [11] {J.D. Murray, Mathematical Biology: I and II[M]. Spriner-Verlag, New York, 2002.} |